| Model Number |
TSF-650 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Seroma (2069); Lymphoma (3263)
| Date of Event |
05/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "seroma" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma fluid, 50 cc's and patient concern with the product.
Event or Problem Description
Healthcare professional reported a right side "seroma fluid, 50 cc's or greater" and an "exchange of textured breast implants due to the patient¿s concern with the product." device remains implanted.
Additional Manufacturer Narrative
Additional data: b.5, b.6, b.7, h.6.Date of alcl diagnosis: unknown date.
Event or Problem Description
Healthcare professional additionally reported "positive alcl testing." pathological markers confirming alcl have not been received.